4 results for power mean inequality.

Parameters for your search query:
Keyword    power mean inequality

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Ostrowski Type Inequalities Concerning Differentiable Generalized Relative Semi-(r; m, p, q, h1, h2)-Preinvex Mappings
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 16-29. DOI: 10.12691/tjant-6-1-3
Pub. Date: March 01, 2018Views: 1844Downloads: 1269
Open AccessArticle
Export: RIS | BibTeX | EndNote
Integral Inequalities for Mappings Whose Derivatives Are s-Convex in the Second Sense and Applications to Special Means for Positive Real Numbers
Turkish Journal of Analysis and Number Theory. 2016, 4(2), 48-53. DOI: 10.12691/tjant-4-2-5
Pub. Date: July 29, 2016Views: 3357Downloads: 2408
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Some Inequalities for Functions Whose Second Derivatives Absolute Values Are S-Geometrically Convex
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 113-118. DOI: 10.12691/tjant-2-4-2
Pub. Date: July 27, 2014Views: 8049Downloads: 4255Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for Logarithmically Convex Functions with Applications
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 140-145. DOI: 10.12691/tjant-4-5-4
Pub. Date: October 31, 2016Views: 2812Downloads: 1910
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types